| Catalog Number |
6002-710-000 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case using the spine guidance software, there was an inaccuracy.
Additional Manufacturer Narrative
H6 codes have been updated to reflect the conclusion of the investigation.
Event or Problem Description